MAUDE Adverse Event Report: Inspire Medical Systems Inspire Model 3028 IPG; Stimulator, Hypoglossal Nerve, Implanted, Apnea

Inspire Medical Systems Inspire Model 3028 IPG; Stimulator, Hypoglossal Nerve, Implanted, Apnea
Model Number 3028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Inflammation (1932); Implant Pain (4561)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Additional details were received after the submission of the initial mdr report number (b)(4).The patient presented to the physician in (b)(6) 2025 with erythema and swelling at the chest incision site, and antibiotic treatment was initiated.Diagnostic testing revealed that the white blood cell count, erythrocyte sedimentation rate (esr), and c-reactive protein (crp) levels were within normal limits.Based on these findings, no concerns for infection were noted.
 
Event or Problem Description
Patient presented to the physician with a raised ipg site, redness, warmth, and pain.Due to concern for a possible infection, the physician prescribed antibiotics.

Brand Name
Inspire Model 3028 IPG
Common Device Name
Stimulator, Hypoglossal Nerve, Implanted, Apnea
Manufacturer (Section D)
Inspire Medical Systems
5500 wayzatablvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
Inspire Medical Systems
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
+1(763)205-7970
MDR Report Key50059985
Report Number3007666314-2026-01431
Device Sequence Number10687378
Product Code MNQ
UDI-Device Identifier10855728005915
UDI-Public10855728005915
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3028
Device Catalogue Number900-007-014
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown